# SDR ASAA0580524

- Difficulty date: September 26, 2005
- Submitted: December 21, 2005
- Operation: Air carrier
- Aircraft: N982AS
- Make and model: Doug MD 83
- Aircraft serial: 53473
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 5935966506
- Condition: Cracked
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING HV-CHECK, FOUND RIGHT INBOARD FLAP INBOARD WEDGE TRAILING EDGE IS CRACKED.  REMOVED DAMAGED SECTION.  INSTALLED VACUUM CURED SPLICE.  (M)
